# SDR USAA2009082692255

- Difficulty date: July 19, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 794.3 BETWEEN S19R & S20R.  REPAIRED FUSELAGE FRAME AT BS 794.3 BETWEEN S19R & S20R IAW EA 130294.
